Communications in Mathematical Physics

, Volume 4, Issue 2, pp 143–144

Non-existence of trouser-worlds

  • Wolfgang Kundt

DOI: 10.1007/BF01645758

Cite this article as:
Kundt, W. Commun.Math. Phys. (1967) 4: 143. doi:10.1007/BF01645758


Simple restrictions are derived on the global structure of normal hyperbolic Riemannian spaces. As a consequence, cosmological models of the trouser type are ruled out irrespective of field equations.

Copyright information

© Springer-Verlag 1967

Authors and Affiliations

  • Wolfgang Kundt
    • 1
  1. 1.I. Institut für Theoretische Physik der Universität HamburgGermany